# SDR AUS20030598

- Difficulty date: April 24, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Cessna U206F
- Engine: Cont IO520*
- Propeller: Mcauly D3A32C90
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 122210523
- Condition: Corroded
- Location: Rt Wing
- Part time: 5,761 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT WING SPAR CAP RIVET HEADS MISSING. INVESTIGATION FOUND THE SPAR CAP EXTENSIVELY CORRODED.
